MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM CATHETER

IMPERATIVE CARE INC. ZOOM CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distal segment of the zoom 71 catheter shaft was not returned for investigation.The zoom 71 proximal segment was returned and device investigation confirmed shaft breakage and suggested that an axial force was applied during the procedure resulting in separation of the distal segment.Stretching and kink damage was observed on the proximal end of the returned device near the break location.Although the root cause could not be established, the most likely cause is related to a tightened rhv during retraction of the zoom 71.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy procedure for m1 segment, the zoom 71 catheter was removed and observed to have unraveled outside the patient.A total of two passes were performed, with the issue occurring on the second pass.Upon removal, damage was identified approximately 4 cm from the distal tip.Resistance was encountered during retraction through the third party rotating hemostatic valve (rhv).The physician used another zoom 71 to complete the procedure.The case involved significant vessel tortuosity; however, it is unknown whether patient anatomy directly contributed to the event.The patient outcome was reported as poor but was assessed as unrelated to the device issue.Patient was reported to be stable post procedure.

Brand Name
ZOOM CATHETER
Common Device Name
ZOOM CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24974574
Report Number3014590708-2026-00011
Device Sequence Number14691041
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)281203(10)F2533601
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2533601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F TERUMO SHEATH; ARISTOTLE .024 WIRE; GATEWAY RHV; ZOOM 35; ZOOM 71; ZOOM 88
Patient SexUnknown